Listing ID: x402:292c69208f74547767a11f76bc89465e65c4fc76046b3c2c0624749ce2f720c6
NEWS2 from RCP 2017 Chart 1: respiratory rate, SpO2 on caller-assigned Scale 1 or Scale 2, supplemental oxygen, temperature (C), systolic BP, he…
Docs not suppliedApplications, APIs & agent tools
Compare products, then choose the interface that fits your workflow.
Task filter: Connect an API to an agent · Remove task filter
2,904 results · Reset
Listing ID: x402:292c69208f74547767a11f76bc89465e65c4fc76046b3c2c0624749ce2f720c6
NEWS2 from RCP 2017 Chart 1: respiratory rate, SpO2 on caller-assigned Scale 1 or Scale 2, supplemental oxygen, temperature (C), systolic BP, he…
Docs not suppliedListing ID: x402:297262e8b1df57b300f89d48a0be66c643831da2ca5beb925c2a78a55f504a09
Meyer/Lyden 2001 modified NIH Stroke Scale (mNIHSS): eleven caller-assigned NINDS-style integers. Drops LOC, facial palsy, limb ataxia, and dysa…
Docs not suppliedListing ID: x402:297e193b5814ef9003e4f03e53c4e021028f1b479528b5d67ae66523e17c9401
Lukas 2009 ASDAS-ESR: 0.08*back pain + 0.07*morning stiffness duration + 0.11*patient global + 0.09*peripheral pain/swelling + 0.29*sqrt(ESR). B…
Docs not suppliedListing ID: x402:29e0d6723a48ed6a0f81e7bcdbb71271b668622fda33c549ba71550cb6c9e7cd
Sitzman 2011 Wisconsin Criteria. Meets criteria if any one of five caller-assigned findings is true: bony step-off or instability, periorbital s…
Docs not suppliedListing ID: x402:2a111e11518488fd20b47abb84b76adb83b0a54d45383b84f721582c9b6af480
Dagan 1985 Rochester criteria. Low-risk only if the infant is younger than 3 months (age_days 0-89) and every caller-assigned finding holds: pre…
Docs not suppliedListing ID: x402:2ab742ceb902b17fd06cacb5d01a3b671a8a1c6b5360b96403e1553664e091f2
CHADS2 score from discrete clinical flags. Use for the 2001 Gage atrial-fibrillation stroke-risk arithmetic. Deterministic published score with …
Docs not suppliedListing ID: x402:2b78408033c20c108678c84d8a51f3cd991620de13ac0c7757fad9b9edb12679
Thakar 2005 clinical score for acute renal failure requiring dialysis after open-heart surgery. Points from sex, CHF, LVEF <35%, preoperative IA…
Docs not suppliedListing ID: x402:2bc0f420a710c6f67d150a2f296e28a8a37e415224e4311e5bf97a9d331514a3
Than 2012 ADAPT 2-hour accelerated diagnostic protocol for emergency chest pain. low_risk is true only when the caller-assigned TIMI UA/NSTEMI s…
Docs not suppliedListing ID: x402:2c00c6ba8dd1634c4fc3cc33f39bf80a7b93dd42b88036a922389362cd0e4242
Bellera 2012 G8 geriatric screening tool: seven MNA items (A, B, C, E, F, H, P) plus age. Food intake 0–2, weight loss 0–3, mobility 0–2, neurop…
Docs not suppliedListing ID: x402:2cba030566f3c9ef5115682f1a90a1753c5615596943cb18d2ae2478d15e441f
Cadarette 2000 Osteoporosis Risk Assessment Instrument (ORAI). Additive Table 4 score: age ≥75 → 15, 65–74 → 9, 55–64 → 5, 45–54 → 0; weight <60…
Docs not suppliedListing ID: x402:2dfaf1b8084bdd5badf2e7624ea6acd9ec028ff41e87710c013175a1d979da88
Mumtaz 2019 integer score for 30-day all-cause readmission after decompensated-cirrhosis index admission. Age, payer, caller-assigned Elixhauser…
Docs not suppliedListing ID: x402:2e6bdfde38076963462a4429367767167ab7a6a68530d2422fb78936cb5e3edb
Decousus 2011 IMPROVE admission bleeding-risk score: ulcer 4.5, prior bleeding 4, platelets <50 4, age >=85 3.5, hepatic failure 2.5, severe ren…
Docs not suppliedOne product card can include several interfaces. Imported listings keep their source IDs; similar titles may describe different tools. Imported categories and prices are not independently verified. About the catalogue